Weighted Bergman kernel: asymptotic behavior, applications and comparison results

Volume 174 / 2006

Bo-Yong Chen Studia Mathematica 174 (2006), 111-130 MSC: Primary 32A25. DOI: 10.4064/sm174-2-1

Abstract

Inspired by the work of Engliš, we study the asymptotic behavior of the weighted Bergman kernel together with an application to the Lu Qi-Keng conjecture. Some comparison results between the weighted and the classical Bergman kernel are also obtained.

Authors

  • Bo-Yong ChenDepartment of Applied Mathematics
    Tongji University
    200092 Shanghai, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image